Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Por favor respuesta desde Perú
Sep 6, 2010

Hi Mr. Vergel, Es la segunda vez que le escribo (me contestó la primera y muchas gracias por eso). El team es que hace 6 semanas estoy tomando Stocrin Combivir y cada 3 semanas me hecho una prueba de transaminasas para ver como va mi higado. Los primers resultados estuvieron dentro de lo normal: TGO: 29 y TGP 37, pero en mi examen de sangre de ayer estos valores subieron a 50 y 63 respectivamente siendo el máximo 45 para el TGO y 40 para el TGP (Piruvica). Estoy preocupado porque si recién tengo 45 días de tratamiento, que me va a deparar mi higado en el futuro? Qué medicamento es el culpable? Muchas gracias por su respuesta. Adrian

Response from Mr. Vergel

Adrian

No te preocupes por eso. Muchos de nosotros (yo incluido) tenemos enzimas del higado mas altas de lo normal. Las medicinas pueden causar eso. Pero con tal de que no sean el doble de normal y no tengamos sintomas de inflacion hepatica, todo esta bien. Tomas vitaminas?

Me dijistes si habia tenofovir en Peru o no?

Nelson



Previous
Buenas noticias
Next
weight loss in son recently diagnosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement